American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Sandra A. Rucker. Leah-Cosine and -Sine Functions: Definitions and Elementary Properties. Contemporary Mathematics 618 (2014) 265-280.
Book volume table of contents
View Article: PDF

[2] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information
View Article: PDF

[3] S. Yu. Favorov. Lagrange's mean motion problem. St. Petersburg Math. J. 20 (2009) 319-324. MR 2424001.
Abstract, references, and article information
View Article: PDF

[4] Seon-Hong Kim. Densely algebraic bounds for the exponential function. Proc. Amer. Math. Soc. 135 (2007) 237-241. MR 2280192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Edward Frenkel and András Szenes. Crystal bases, dilogarithm identities and torsion in algebraic $K$-theory . J. Amer. Math. Soc. 8 (1995) 629-664. MR 1266736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mourad E. H. Ismail, Yu Takeuchi and Ruiming Zhang. Pages from the computer files of R. William Gosper . Proc. Amer. Math. Soc. 119 (1993) 747-760. MR 1179588.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. B. Mingarelli and S. Wang. On the zeros of certain cosine polynomials . Proc. Amer. Math. Soc. 118 (1993) 1103-1106. MR 1137229.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. H. Loxton. Partition identities and the dilogarithm. Math. Surveys Monogr. 37 (1991) 287-299.
Book volume table of contents
View Article: PDF

[10] M. Abouzahra and L. Lewin. Polylogarithmic ladders. Math. Surveys Monogr. 37 (1991) 27-47.
Book volume table of contents
View Article: PDF

[11] L. Lewin. The evolution of the ladder concept. Math. Surveys Monogr. 37 (1991) 1-10.
Book volume table of contents
View Article: PDF

[12] L. Lewin. Dilogarithmic ladders. Math. Surveys Monogr. 37 (1991) 11-25.
Book volume table of contents
View Article: PDF

[13] M. Abouzahra and L. Lewin. Supernumary ladders. Math. Surveys Monogr. 37 (1991) 69-96.
Book volume table of contents
View Article: PDF

[14] M. Abouzahra and L. Lewin. Ladders in the trans-Kummer region. Math. Surveys Monogr. 37 (1991) 49-68.
Book volume table of contents
View Article: PDF

[15] L. Lewin. Some miscellaneous results. Math. Surveys Monogr. 37 (1991) 355-375.
Book volume table of contents
View Article: PDF

[16] L. Lewin. Functional equations and ladders. Math. Surveys Monogr. 37 (1991) 97-121.
Book volume table of contents
View Article: PDF

[17] A. Ray. Multivariable polylogarithm identities. Math. Surveys Monogr. 37 (1991) 123-169.
Book volume table of contents
View Article: PDF

[18] Ruth Kellerhals. The dilogarithm and volumes of hyperbolic polytopes. Math. Surveys Monogr. 37 (1991) 301-336.
Book volume table of contents
View Article: PDF

[19] G. Wechsung. Kummer-type functional equations of polylogarithms. Math. Surveys Monogr. 37 (1991) 185-203.
Book volume table of contents
View Article: PDF

[20] G. Wechsung. Functional equations of hyperlogarithms. Math. Surveys Monogr. 37 (1991) 171-184.
Book volume table of contents
View Article: PDF

[21] Zdzisław Wojtkowiak. The basic structure of polylogarithmic equations. Math. Surveys Monogr. 37 (1991) 205-231.
Book volume table of contents
View Article: PDF

[22] Spencer Bloch. Function theory of polylogarithms. Math. Surveys Monogr. 37 (1991) 275-285.
Book volume table of contents
View Article: PDF

[23] Jiang Zeng. The first sign change of a cosine polynomial . Proc. Amer. Math. Soc. 111 (1991) 709-716. MR 1000327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] E. T. Bell. The Latin square, or cyclic, functions . Trans. Amer. Math. Soc. 35 (1933) 734-745. MR 1501714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. F. Ritt. Elementary functions and their inverses . Trans. Amer. Math. Soc. 27 (1925) 68-90. MR 1501299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. F. Ritt. On the integrals of elementary functions . Trans. Amer. Math. Soc. 25 (1923) 211-222. MR 1501240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1